Next Article in Journal
New Identities Dealing with Gauss Sums
Next Article in Special Issue
Advanced Approach for Estimating Failure Rate Using Saddlepoint Approximation
Previous Article in Journal
Role of Ergonomic Factors Affecting Production of Leather Garment-Based SMEs of India: Implications for Social Sustainability
Previous Article in Special Issue
On Taylor Series Expansion for Statistical Moments of Functions of Correlated Random Variables

Order Article Reprints

Journal: Symmetry, 2020
Volume: 12
Number: 1415

Article: Random Permutations, Non-Decreasing Subsequences and Statistical Independence
Authors: by Jesús E. García and Verónica A. González-López

MDPI provides article reprints in high quality with convenient shipping to destinations worldwide. The articles are printed in on premium paper with high-resolution figures. Our covers are customized to your article and designed to be complimentary to the journal. These reprints are ideal additions to your portfolio. Copy details: 135g/m2 paper, 2x stitched, full colour and glossy finish, orderable in quantities from 10 to 1000.

If you have any questions, or special requests, please write to our support team; we are happy to provide you with the information you need.

Reprint Options

If you need more than 400 copies, please contact us by e-mail ( and we will prepare an individual offer for you.

Order Cost and Details

Contact Person

Invoice Address

Notes or Comments

Validate and Place Order

The order must be prepaid after it is placed

req denotes required fields.
Back to TopTop